Authors: Al-Yakoob, Salem
Stevanović, Dragan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On transmission irregular starlike trees
Journal: Applied Mathematics and Computation
Volume: 380
Issue Date: 1-Sep-2020
Rank: M21a
ISSN: 0096-3003
DOI: 10.1016/j.amc.2020.125257
Abstract: 
We characterize transmission irregular starlike trees with three branches, completing the work started by Alizadeh and Klavžar in [Appl. Math. Comput. 328 (2018), 113–118], where one particular case of such trees was characterized. We also answer one of the questions raised by Alizadeh and Klavžar by providing an infinite family of transmission irregular starlike trees of even order.
Keywords: Starlike trees | Transmission irregular graph | Vertex transmission | Wiener complexity
Publisher: Elsevier
Project: Kuwait University, Research Grant No. SM04/16

Show full item record

SCOPUSTM   
Citations

5
checked on Oct 2, 2022

Page view(s)

19
checked on Oct 3, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.